MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.When the unity (mr linac) plan is in offline mode, the adapt to shape plan will load the daily image set as primary and the reference image set as secondary.The user decided they wanted to create a new external structure using automargin on the daily image set.The user navigated to the automargin dialog, but the user did not notice that the dialog defaulted to the reference image set.The user created the new external contour and saved it.This saved the new external contour to the reference image set but it did not freeze doses or unapproved the reference plan.When using the automargin dialog the user can enter any loaded study on the dialog.If the user uses a study that is not loaded as primary and make changes, the studyset changes are saved but any plans associated with that study are not updated.To use a plan as a reference plan in the unity workflow it must be approved, and it cannot be frozen.If the user edits the external contour, the plan should be frozen blocking it from being used as a reference plan going forward.
 
Event or Problem Description
A customer reported that the margin tool overwrites the reference structure set without freezing dose.The customer was using version (b)(4) (mfr report #: 1937649-2021-00003).During internal investigation, elekta found that this the issue also occurs in version (b)(4).Which is a different 510k number (k190178).
 
Additional Manufacturer Narrative
The corrective actions taken as a result of the investigation: an important field safety notice (382-01-mon-017) was sent to all affected customers from 14 september 2021 (elekta reference #: (b)(4)).The issue will be addressed in a field safety modification which will be released as follows: · monaco 5.51.11 (for customers outside of china) - expected by december 2021.· monaco 5.40.04 (for customers in china) - expected by march 2022.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
1450 beale street
suite 205
st. charles MO 63303
MDR Report Key12364879
Report Number1937649-2021-00004
Device Sequence Number11896250
Product Code MUJ
UDI-Device Identifier00858164002268
UDI-Public00858164002268
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K190178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1